Alert archive / Louisiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 28, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 29, 2006, 5:44 PM CDT for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2006, 5:44 PM CDT (22:44 UTC)
- Expired
- Apr 29, 2006, 6:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Lake Charles, LA
- Area
- Counties, with a storm outline in the text
Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 130 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:45 PM CDT | TSTM WND DMG | Arnaudville, LA | TREES REPORTED BLOWN DOWN IN SEVERAL LOCATIONS IN THE PARISH |
| Apr 29, 5:50 PM CDT | TSTM WND DMG | 6 Nne Lafayette, LA | DAMAGE REPORTED IN SUBDIVISION ALONG EAST GLORIA SWITCH ROAD IN NORTHERN LAFAYETTE. SEVERAL OAK TREES SPLIT IN HALF AND TIN ROOF WRAPPED AROUND TREE. MOBILE HOME FLIPPED OVER. POSSIBLE TORNADO. TIME APPROXIMATE. REPORTED BY LAFAYETTE DAILY ADVERTISER AND KATC |
| Apr 29, 6:00 PM CDT | TSTM WND DMG | 4 E Carencro, LA | LAFAYETTE 911 REPORTS TREES DOWN IN THE NORTHEAST PORTION OF THE PARISH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 12:47 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 726 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 470 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KLCH 292246 SVRLCH LAC055-097-099-292315- /O.NEW.KLCH.SV.W.0028.060429T2244Z-060429T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 544 PM CDT SAT APR 29 2006 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ST. LANDRY PARISH IN CENTRAL LOUISIANA LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA * UNTIL 615 PM CDT * AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH STRETCHING FROM CECILIA TO THE EAST SIDE OF LAFAYETTE. THESE STORMS WERE MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORMS EXPECTED TO BE NEAR... BREAUX BRIDGE BY 550 PM CDT HENDERSON BY 555 PM CDT RURAL NORTHERN ST. MARTIN PARISH AT 600 PM CDT RURAL SOUTHEASTERN ST. LANDRY PARISH AT 600 PM CDT DESTRUCTIVE WINDS CAN BE EXPECTED - TAKE COVER NOW VEHICLES AND MOBILE HOMES ARE NOT SAFE. CALL 337-477-5285 TO REPORT SEVERE WEATHER TO THE WEATHER SERVICE. LAT...LON 3040 9201 3015 9209 3032 9161 3051 9171 $$ LGE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:32 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 29, 3:32 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
332 PM CDT SAT APR 29 2006
.UPDATED...LINE OF SEVERE STORMS HAS MOVED OUT OF
SOUTHEAST TEXAS LEAVING BEHIND STABLE CONDITIONS.
THEREFORE...THE TORNADO WATCH HAS BEEN CANCELLED FOR
ALL OF LAKE CHARLES SOUTHEAST TEXAS COUNTY WARNING
AREA. THE FORECAST HAS BEEN UPDATED TO REFLECT THIS.
.SYNOPSIS...
COLD FRONT ON THE MOVE AFTER MAKING LITTLE PROGRESS
EASTWARD FOR MOST OF THE MORNING HOURS. THE FRONT
WAS CURRENTLY LOCATED FROM EAST OF DALLAS TO WACO TO NEAR
AUSTIN. AHEAD OF THE FRONT...A TIGHT WIND GRADIENT MADE FOR A
WINDY AFTERNOON ACROSS MUCH OF THE AREA. A LINE OF SEVERE STORMS
PRODUCING DAMAGING WINDS, HAIL, FREQUENT LIGHTNING AND A FEW
TORNADOES WAS MOVING THROUGH EXTREME SOUTHWEST LA FROM FORT
POLK...TO LAKE CHARLES TO CAMERON.
THIS LINE SHOULD CONTINUE TO PROGRESS EASTWARD TRIGGERING MORE
SEVERE WEATHER AS IT MOVES THROUGH LA. A TORNADO WATCH HAS BEEN
ISSUED THRU 9 PM FOR MOST OF THE AREA EXCEPT THE EXTREME
NORTHWEST PART OF OUR COUNTY WARNING AREA.
.DISCUSSION...
RAIN WILL CLEAR OVERNIGHT FROM WEST TO EAST WITH RAIN LATE THIS AFTERNOON
OVER SOUTHEAST TEXAS, 8 PM FOR MOST OF SOUTHWEST LOUISIANA AMD 4
AM FOR THE REMAINDER OF THE EXTREME EAST AND SOUTH CENTRAL PART OF
LOUISIANA.
AFTER FRONTAL PASSAGE WINDS WILL BE NORTHERLY FOR SUNDAY, BUT
SHIFT RATHER QUICKLY BY SUNDAY NIGHT AS LOW PRESSURE DEVELOPS
AGAIN ACROSS THE OKLAHOMA REGION. HIGH PRESSURE WILL BASICALLY
HOLD AS A NORTHERLY FLOW ALOFT CONTINUES THROUGH MOST OF NEXT
WEEK. A SERIES OF DISTURBANCES LATE THURSDAY AND FRIDAY WILL ALLOW
FOR A RETURN OF RAIN CHANCES AS THE NEXT COLD FRONT APPROACHES THE
REGION ON FRIDAY.
&&
.AVIATION...IFR CONDITIONS ACROSS SOUTHEAST TEXAS WILL GIVE WAY
TO MOSTLY VFR CONDITIONS OVER THE NEXT FEW HOURS. OVER SOUTHWEST
LA, IFR CONDITIONS WILL CONTINUE BEFORE AND A FEW HOURS AFTER THE
RAINS HAVE LEFT THE AREA. MVFR CONDITIONS MAY RETURN TOWARDS
MORNING ALL AREAS AS A MOIST GROUND, CLEARING SKIES, AND LIGHT WINDS
HELP CREATE POCKETS OF FOG.
&&
.MARINE...SMALL CRAFT ADIVSORY CONDITIONS WILL CONTINUE AS STRONG
SOUTHERLY FLOW HELP KEEP UP WINDS AND SEAS. CONVECTION MOVING ACROSS
THE COASTAL WATERS WILL ALSO HELP TO ENFORCE THESE CONDITIONS. SEAS
AND WINDS WILL BEGIN TO ABATE TOWARDS MORNING WELL AFTER FRONTAL PASSAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 61 83 60 86 / 30 0 0 0
KBPT 61 86 62 85 / 10 0 0 0
KAEX 56 82 56 85 / 60 0 0 0
KLFT 64 83 60 84 / 60 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...LAKE WIND ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.
TORNADO WATCH UNTIL 9 PM SATURDAY FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.
TX...LAKE WIND ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
TORNADO WATCH UNTIL 9 PM SATURDAY FOR THE FOLLOWING ZONES:
JEFFERSON...NEWTON...AND ORANGE.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM SUNDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM...WATERS FROM CAMERON, LA TO
HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
TO 60 NM...AND WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.
TORNADO WATCH UNTIL 9 PM SATURDAY FOR THE FOLLOWING COASTAL
ZONES: COASTAL WATERS OUT 20 NM FROM HIGH ISLAND. TX TO
CAMERON LA TO INTRACOASTAL CITY TO THE LOWER ATCHAFALAYA RIVER.
&&
06Hazardous weather outlook, Apr 29, 4:49 AM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 449 AM CDT SAT APR 29 2006 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-301000- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 449 AM CDT SAT APR 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GM...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A STRONG LINE OF THUNDERSTORMS EXTENDS FROM WEST OF SHREVEPORT TO WEST OF HOUSTON THIS MORNING WITH TORNADO WATCHES POSTED AT THIS TIME AS THE LINE MOVES EASTWARD. THERE IS A THREAT THAT SOME OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN THREAT FROM DAMAGING WINDS AND LARGE HAIL. THERE WILL BE A THREAT OF ISOLATED TORNADOS. STORMS ARE EXPECTED TO END TONIGHT AS A COOL FRONT SLIPS THROUGH THE REGION. THERE IS A THREAT FOR SEVERE WEATHER TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS LOOK TO BE ON TAP FROM TUESDAY ONWARD INTO NEXT WEEKEND ALTHOUGH WE ARE NOT EXPECTING SEVERE WEATHER WITH THESE STORMS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. K. KUYPER
In the hours before
Special weather statement, Apr 29, 3:19 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 319 PM CDT SAT APR 29 2006 LAZ031-032-292100- ALLEN-EVANGELINE- 319 PM CDT SAT APR 29 2006 ...STORMS WITH EXCESSIVE LIGHTNING OVER ALLEN PARISH...EVANGELINE PARISH... AT 314 PM CDT...NATIONAL WEATHER SERVICE LIGHTNING DETECTION EQUIPMENT INDICATED A STORM WITH EXCESSIVE LIGHTNING OVER OBERLIN... MOVING NORTHEAST AT 40 MPH. REMEMBER...LIGHTNING CAN STRIKE MANY MILES AWAY FROM THE RAIN. SEEK SHELTER INDOORS AT THE FIRST SIGN OF AN APPROACHING STORM AND STAY INSIDE FOR 30 MINUTES AFTER THE LAST SOUND OF THUNDER. IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED AUTOMOBILE. TREES AND OPEN SHELTERS FOUND ON A BEACH OR GOLF COURSE OFFER NO PROTECTION. 05
Special weather statement, Apr 29, 3:29 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 329 PM CDT SAT APR 29 2006 LAZ051-292115- CAMERON- 329 PM CDT SAT APR 29 2006 ...STORMS WITH EXCESSIVE LIGHTNING OVER CAMERON PARISH... AT 325 PM CDT...NATIONAL WEATHER SERVICE LIGHTNING DETECTION EQUIPMENT INDICATED A STORM WITH EXCESSIVE LIGHTNING OVER CAMERON... MOVING NORTHEAST AT 45 MPH. IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED AUTOMOBILE. TREES AND OPEN SHELTERS FOUND ON A BEACH OR GOLF COURSE OFFER NO PROTECTION. BOATERS ON THE OPEN WATER ARE ESPECIALLY VULNERABLE TO THE DANGERS OF LIGHTNING. GET TO SAFE HARBOR AT THE FIRST SIGN OF A LIGHTNING STORM THEN SEEK SHELTER IN A BUILDING OR ENCLOSED VEHICLE AS QUICKLY AS POSSIBLE. 05
Local storm report, Apr 29, 4:22 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
422 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM HAIL 5 NW THICKET 30.45N 94.69W
04/29/2006 E0.75 INCH HARDIN TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF OFFICE REPORTED PENNY SIZE HAIL IN
THE EXTREME NORTHWEST CORNER OF THE COUNTY.
0814 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/29/2006 TYLER TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF OFFICE REPORTED TREE DOWN IN
WOODVILLE.
1055 AM TORNADO 4 SSW KOUNTZE 30.32N 94.34W
04/29/2006 HARDIN TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF OFFICE REPORTED POSSIBLE TORNADO
KNOCKING DOWN TREES ALONG HIGHWAY 326 AT LANGHAM ROAD.
1239 PM TSTM WND DMG 3 E HAMSHIRE 29.86N 94.26W
04/29/2006 JEFFERSON TX PUBLIC
RICE FARMER REPORTED HIS WIND GAUGE TOPPED OUT AT 50 MPH.
OLD RICE DRYER WAS WRAPPED AROUND UTILITY POLE. SMALL 3
FRAME BUILDING WAS MOVED 2 FEET OFF ITS BLOCKS.
1255 PM NON-TSTM WND DMG WESTLAKE 30.25N 93.26W
04/29/2006 CALCASIEU LA LAW ENFORCEMENT
CALCASIEU 911 REPORTS POWERLINES DOWN IN THE WESTLAKE AND
CARLYSS AREA. GRADIENT WIND GUSTS TO 43 MPH REPORTED AT
KLCH ASOS.
0145 PM MARINE TSTM WIND 35 SSW SABINE PASS 29.27N 94.12W
04/29/2006 E45.00 MPH GMZ470 TX PUBLIC
REPORTED BY PLATFORM IN HIGH ISLNAD BLOCK 110.
0234 PM MARINE TSTM WIND 7 SW JOHNSON BAYOU 29.70N 93.74W
04/29/2006 M40.00 MPH GMZ450 LA PUBLIC
REPORTED BY PLATFORM IN WEST CAMERON BLOCK 17.
0303 PM MARINE TSTM WIND 19 SW CAMERON 29.60N 93.52W
04/29/2006 M43.00 MPH GMZ450 LA PUBLIC
REPORTED BY PLATFORM IN WEST CAMERON BLOCK 44.
&&Special weather statement, Apr 29, 4:43 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 443 PM CDT SAT APR 29 2006 LAZ043-292230- ACADIA- 443 PM CDT SAT APR 29 2006 ...STORMS WITH EXCESSIVE LIGHTNING OVER SOUTHERN ACADIA PARISH... AT 440 PM CDT...NATIONAL WEATHER SERVICE LIGHTNING DETECTION EQUIPMENT INDICATED A STORM WITH EXCESSIVE LIGHTNING 8 MILES WEST OF CROWLEY...MOVING NORTHEAST AT 40 MPH. IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED AUTOMOBILE. TREES AND OPEN SHELTERS FOUND ON A BEACH OR GOLF COURSE OFFER NO PROTECTION. REMEMBER...LIGHTNING CAN STRIKE MANY MILES AWAY FROM THE RAIN. SEEK SHELTER INDOORS AT THE FIRST SIGN OF AN APPROACHING STORM AND STAY INSIDE FOR 30 MINUTES AFTER THE LAST SOUND OF THUNDER. LGE
Local storm report, Apr 29, 5:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
519 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG ORANGE 30.10N 93.76W
04/29/2006 ORANGE TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY.
0250 PM TSTM WND DMG LONGVILLE 30.60N 93.23W
04/29/2006 BEAUREGARD LA LAW ENFORCEMENT
FRONT PORCH BLOWN OFF A HOME.
&&
SHAMBURGERLocal storm report, Apr 29, 5:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
522 PM CDT SAT APR 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM HAIL 5 NW THICKET 30.45N 94.69W
04/29/2006 E0.75 INCH HARDIN TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF OFFICE REPORTED PENNY SIZE HAIL IN
THE EXTREME NORTHWEST CORNER OF THE COUNTY.
0814 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/29/2006 TYLER TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF OFFICE REPORTED TREE DOWN IN
WOODVILLE.
1055 AM TORNADO 4 SSW KOUNTZE 30.32N 94.34W
04/29/2006 HARDIN TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF OFFICE REPORTED POSSIBLE TORNADO
KNOCKING DOWN TREES ALONG HIGHWAY 326 AT LANGHAM ROAD.
1239 PM TSTM WND DMG 3 E HAMSHIRE 29.86N 94.26W
04/29/2006 JEFFERSON TX PUBLIC
RICE FARMER REPORTED HIS WIND GAUGE TOPPED OUT AT 50 MPH.
OLD RICE DRYER WAS WRAPPED AROUND UTILITY POLE. SMALL 3
FRAME BUILDING WAS MOVED 2 FEET OFF ITS BLOCKS.
1255 PM NON-TSTM WND DMG WESTLAKE 30.25N 93.26W
04/29/2006 CALCASIEU LA LAW ENFORCEMENT
CALCASIEU 911 REPORTS POWERLINES DOWN IN THE WESTLAKE AND
CARLYSS AREA. GRADIENT WIND GUSTS TO 43 MPH REPORTED AT
KLCH ASOS.
0145 PM MARINE TSTM WIND 35 SSW SABINE PASS 29.27N 94.12W
04/29/2006 E45.00 MPH GMZ470 TX PUBLIC
REPORTED BY PLATFORM IN HIGH ISLNAD BLOCK 110.
0145 PM TSTM WND DMG ORANGE 30.10N 93.76W
04/29/2006 ORANGE TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY.
0234 PM MARINE TSTM WIND 7 SW JOHNSON BAYOU 29.70N 93.74W
04/29/2006 M40.00 MPH GMZ450 LA PUBLIC
REPORTED BY PLATFORM IN WEST CAMERON BLOCK 17.
0250 PM TSTM WND DMG LONGVILLE 30.60N 93.23W
04/29/2006 BEAUREGARD LA LAW ENFORCEMENT
FRONT PORCH BLOWN OFF A HOME.
0303 PM MARINE TSTM WIND 19 SW CAMERON 29.60N 93.52W
04/29/2006 M43.00 MPH GMZ450 LA PUBLIC
REPORTED BY PLATFORM IN WEST CAMERON BLOCK 44.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 5:29 AM CDT | Lake Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 14 hr |
| Apr 29, 12:50 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 55 min |
| Apr 29, 1:09 PM CDT | Special Marine Warning | LCH | 66 min | |
| Apr 29, 1:51 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 39 min |
| Apr 29, 2:08 PM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 29, 2:29 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 31 min |
| Apr 29, 2:36 PM CDT | Tornado Warning | LCH | Rapides | 39 min |
| Apr 29, 5:33 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles | 27 min |
| Apr 29, 5:45 PM CDT | Flash Flood Warning | LCH | Avoyelles | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.